# SDR 2008UALA03001

- Difficulty date: May 27, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 57,999 hours, 21,442 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141N00031
- Condition: Overheated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, M, B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR IN FLT DECK, GOT WORSE DURING DESCENT.  ODOR WAS COMING FROM NR 1 LT WINDSHIELD.  WINDOW HEAT TERMINAL BLOCK MELTED.  REPLACED NR 1 LT WINDOW, REPLACED WIND HEAT CONTROL UNIT FOR WINDOW 1L AS PRECAUTION.
